# SDR USAA980339

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Part time: 42,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK EDDY CURRENT, FOUND A .125 INCH CRACK IN OUTER SKIN AT LOWER CORNER OF AFT ENTRY DOOR, LOWER HINGE CUTOUT STATION 950.5 2.5 INCHES BELOW STRINGER 14L.  ROUTED OUT CRACK AND REFINISHED AREA PER SRM 53-00-1 PAGE 102. (M)
